# SDR UPS03240922

- Difficulty date: June 7, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Rt Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CRACKS IN SKIN FROM FASTENER HOLES AROUND NR 3 RT WINDOW CUTOUT FWD OF BS 259.5 AT S10R AREA.  FASTENERS REMOVED AND DAMAGED AREA TRIMMED OUT IAW SRM 53-30-3 FIGUR E 29.  REPAIR PARTS FABRICATED IAW SRM 53-30-3 FIG 29.  REPAIR PARTS PARTIALLY INSTALLED IAW SRM 53-30-3.  REMAINING FASTENERS INSTALLED IAW SRM 53-30-03 FIG 29.
